# SDR DALA2019022501199

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 908-954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP MEMBRANE WEB FROM STA Y=908 TO Y=954 RH SIDE AT PAX CABIN (AMDS 5300-2020). (CPAX). NRC 00173: CORROSION LEVEL 2, CUSP MEMBRANE WEB FROM STA Y=908 TO Y=954 RH SIDE AT PAX CABIN WAS REPLACED PER B717-200 SRM 53-00-55-2R-4 FIG 225 SHEET 5, SRM 51-41-02-0G, AND SRM 51-41-05. (LP #0958656)
